# SDR SWAA2024083031867

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 78,866 hours, 46,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT BATTERY PACK M1673 INOP.<[01] R & R?D AFT CEILING LEFT SIDE EMERGENCY EXIT LIGHT BATTERY PACK M1673; OPERATIONAL TEST CHECKED GOOD PER AMM 33-51-06.
